- -

Cesaro bounded operators in Banach spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Cesaro bounded operators in Banach spaces

Show full item record

Bermúdez, T.; Bonilla, A.; Muller, V.; Peris Manguillot, A. (2020). Cesaro bounded operators in Banach spaces. Journal d Analyse Mathématique. 140(1):187-206. https://doi.org/10.1007/s11854-020-0085-8

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/169537

Files in this item

Item Metadata

Title: Cesaro bounded operators in Banach spaces
Author: Bermúdez, Teresa Bonilla, Antonio Muller, Vladimir Peris Manguillot, Alfredo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We study several notions of boundedness for operators. It is known that any power bounded operator is absolutely Cesaro bounded and strongly Kreiss bounded (in particular, uniformly Kreiss bounded). The converses do ...[+]
Subjects: Cesàro bounded operators , Kreiss bounded operators , Mean ergodic operators , Mixing
Copyrigths: Reserva de todos los derechos
Source:
Journal d Analyse Mathématique. (issn: 0021-7670 )
DOI: 10.1007/s11854-020-0085-8
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s11854-020-0085-8
Project ID:
GACR/RVO: 67985840
GACR/17-27844S
AEI/MTM2016-75963-P
GENERALITAT VALENCIANA/PROMETEO/2017/102
Thanks:
The first, second and fourth authors were supported by MINECO and FEDER, Project MTM201675963-P. The third author was supported by grant No. 17-27844S of GA CR and RVO: 67985840. The fourth author was also supported by ...[+]
Type: Artículo

recommendations

 

This item appears in the following Collection(s)

Show full item record